MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003UZAS30210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Infarction, Cerebral (1771)
Date of Event 10/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the second of 2 reports.Subject device remains implanted.
 
Event or Problem Description
It was reported that 1-month post-procedure of stent-assisted coiling with two subject stents, the patient experienced ischemic stroke with regressive right paresis and slurred speech.Kardegic 75mg/day medication was stopped 15 days before the adverse event date.This adverse event of ischemic stroke was assessed as non-serious and was resolved, without sequelae the next day.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The intended use for the device was for treatment.The reported complaint could not be confirmed and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Due to the automated mes system (manufacturing execution system), there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.An assignable cause of anticipated procedural complication will be assigned to the reported event as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.

Brand Name
NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10241786
Report Number3008881809-2020-00196
Device Sequence Number2841734
Product Code NJE
UDI-Device Identifier07613327382211
UDI-Public07613327382211
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberM003UZAS30210
Device Catalogue NumberM003UZAS30210
Device Lot Number19611386
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ALTAS STENT (STRYKER); NEUROFORM ALTAS STENT (STRYKER)
Outcome Attributed to Adverse Event Other;
Patient Age49 YR